# SDR MWEA99331

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI585306401
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO MCO, THE WEATHER RADAR STOPPED PAINTING WEATHER, AND DISPLAYED A R/T FAIL ON THE SCREEN.  REMOVED AND REPLACED THE RADAR R/T UNIT.
